Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 61, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 26, 2016, 8:37 AM CDT for Clay County, Effingham County, Illinois. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2016, 8:37 AM CDT (13:37 UTC)
- Expired
- May 26, 2016, 9:30 AM CDT
- In force
- 53 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, IL, Effingham County, IL
The radar
The Evansville,IN radar (KVWX), 110 km from the middle of the area, began a volume at 13:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1603 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.4
The text
As transmitted.
559
WUUS53 KILX 261337
SVRILX
ILC025-049-261430-
/O.NEW.KILX.SV.W.0061.160526T1337Z-160526T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
837 AM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 930 AM CDT
* AT 837 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR COWDEN TO ST. ELMO TO NEAR KINMUNDY...MOVING
EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EFFINGHAM...ALTAMONT...TEUTOPOLIS...LOUISVILLE...WATSON...DIETERICH...
BEECHER CITY...EDGEWOOD...BIBLE GROVE...SHUMWAY...MONTROSE...IOLA...
MOCCASIN...MASON...OSKALOOSA...LAKE SARA...ELLIOTSTOWN...HEARTVILLE...
HORD AND EFFINGHAM COUNTY AIRPORT.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 142 AND 168.
INTERSTATE 70 BETWEEN MILE MARKERS 79 AND 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3873 8870 3891 8870 3891 8881 3922 8880
3922 8847 3917 8847 3917 8836 3873 8837
TIME...MOT...LOC 1337Z 269DEG 23KT 3920 8892 3902 8888 3874 8890
HAIL...1.00IN
WIND...60MPH
$$
BARNES2 follow-up statements
505
WWUS53 KILX 261358
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
858 AM CDT THU MAY 26 2016
ILC025-049-261430-
/O.CON.KILX.SV.W.0061.000000T0000Z-160526T1430Z/
CLAY-EFFINGHAM-
858 AM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR NORTHWESTERN CLAY AND EFFINGHAM COUNTIES...
AT 857 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHUMWAY TO NEAR ALTAMONT TO STEPHEN FORBES STATION...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
EFFINGHAM...ALTAMONT...TEUTOPOLIS...LOUISVILLE...WATSON...DIETERICH...
BEECHER CITY...EDGEWOOD...BIBLE GROVE...SHUMWAY...MONTROSE...IOLA...
MOCCASIN...MASON...OSKALOOSA...LAKE SARA...ELLIOTSTOWN...HEARTVILLE...HORD
AND EFFINGHAM COUNTY AIRPORT.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 142 AND 168.
INTERSTATE 70 BETWEEN MILE MARKERS 79 AND 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3873 8870 3891 8870 3891 8881 3922 8880
3922 8847 3917 8847 3917 8836 3873 8837
TIME...MOT...LOC 1357Z 269DEG 26KT 3918 8868 3901 8867 3874 8880
HAIL...1.00IN
WIND...60MPH
$$
BARNES229
WWUS53 KILX 261423
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
923 AM CDT THU MAY 26 2016
ILC025-049-261432-
/O.EXP.KILX.SV.W.0061.000000T0000Z-160526T1430Z/
CLAY-EFFINGHAM-
923 AM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLAY AND
EFFINGHAM COUNTIES WILL EXPIRE AT 930 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.
LAT...LON 3873 8870 3891 8870 3891 8881 3922 8880
3922 8847 3917 8847 3917 8836 3873 8837
TIME...MOT...LOC 1421Z 269DEG 23KT 3918 8868 3901 8867 3874 8880
$$
BARNESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 7:06 AM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, May 26, 7:06 AM CDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 706 AM CDT THU MAY 26 2016 .SHORT TERM...(Today) ISSUED AT 325 AM CDT Thu May 26 2016 The current pattern with a mid level ridge over the east coast and a trough over the intermountain west progged to progress slightly eastward through the day, but not enough to provide any clear- cut answers on thunderstorm distribution through the day. A few features to note however are the shortwave over western MN/IA providing some developing organization to convection over that area in the early morning. This feature should move northeastward and should move some thunderstorm activity into areas west of I-55 in the early morning hours so have introduced chance thunderstorms. Although the upper level feature will provide less influence later in the morning, an outflow boundary should be able to propagate eastward propagating scattered thunderstorms across the central/SE IL forecast area to the IN state line by late morning and have moved the chance thunderstorm area eastward accordingly. Models suggesting another outflow may clip the northeastern portions of the forecast area during the afternoon so have included the I-74 corridor through Bloomington-Champaign-Danville with another period of chance thunderstorms. Otherwise, after the morning period of convection takes place, generally a slight chance of thunderstorms included through the day due to forecast uncertainty in weak triggering mechanisms combined with a moist and unstable air mass characterized by forecast CAPE of 2000-3000 J/KG. Marginal 0-6km bulk shear of 20- 30 kts could be enough for a few strong storms containing gusty winds and hail, and SPC has outlooked the area from near I-57 westward in a marginal severe weather risk. A slight increase in humidity of the air mass today should result in dewpoints rising to the upper 60s to around 70 during the afternoon today after starting out in the mid 60s. This combined with highs in the mid 80s will again feel warm and humid. South winds around 10-12 mph will continue through the day promoted by gradients between surface high pressure over the southeastern U.S. and general low pressure over the Plains. .LONG TERM...(Tonight through Wednesday) ISSUED AT 325 AM CDT Thu May 26 2016 Upper low currently entering western Arizona should track into southern Colorado by this evening, before weakening and lifting into the northern Plains. Precipitation in the short term will continue to be driven by localized boundaries and weak ripples in the upper flow ejecting from the east side of the low, so forecast trends remain uncertain with a wide variety of model solutions. Some increase in lift is anticipated by Friday as the low ejects into the Plains, and have mentioned likely PoP's across mainly the western half of the forecast area into Friday evening. Air mass in that area will remain juicy with precipitable water values around 1.8 inches, so some localized heavier rains are likely with the stronger storms. The pattern into the holiday weekend will continue to favor scattered thunderstorms, although chances decrease with time, and have only mentioned slight chance PoP's on Memorial Day across the western half of the area. The upper pattern during this period will be transitioning more toward a zonal flow for a time, before some modest ridging takes place early next week as a trough digs southward across the Rockies. The longer range guidance has some difficulty resolving the evolution of this trough, with the ECMWF fairly aggressive at a closed low just north of the North Dakota border and the GFS with a weaker low back over Wyoming. The former solution would sweep a cold front through on Thursday, while the latter has a much weaker frontal passage on Friday. Both solutions favor at least scattered convection beginning on Tuesday. Little change in temperatures is on tap, with highs of 80-85 degrees largely forecast through the extended period. However, the pattern change would favor some slightly lower dew points as the weekend progresses. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 706 AM CDT Thu May 26 2016 A line of strong thunderstorms from KBMI-KSPI is moving eastward through the central IL forecast area this morning and will also affect KDEC-KCMI over the first few hours of the TAF period. Strong gusty winds as high as 40 kts possible with storms, as well as MVFR cigs and IFR vsbys. This feature should move east of the central IL terminals by 17Z with at least a few hours of improved conditions for the early afternoon. A slight chance of thunderstorms will re-develop for the afternoon...but chances appear too low for mention in TAFS except for KBMI-KCMI where VCTS included again for the afternoon. An additional disturbance expected to approach overnight for a return of precipitation chances and have included VCSH starting 00-03Z. Winds generally S around 10 kts through the period. && .ILX Watches/Warnings/Advisories... NONE. && SHORT TERM...Onton LONG TERM...Geelhart AVIATION...Onton
Hazardous weather outlook, May 26, 5:19 AM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 519 AM CDT THU MAY 26 2016 ILZ027>031-036>038-040>057-061>063-066>068-071>073-271100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 519 AM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT PERIODS OF SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS A COUPLE OF DISTURBANCES CROSS THE AREA. A FEW STRONG STORMS ARE POSSIBLE THAT MAY PRODUCE HAIL UP TO 1 INCH DIAMETER AND STRONG GUSTY WINDS...MAINLY FROM AROUND I-57 WESTWARD. LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DAILY CHANCES FOR THUNDERSTORMS WILL OCCUR THROUGH THE ENTIRE PERIOD. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...HOWEVER A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ONTON
In the hours before
Special weather statement, May 26, 5:55 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
555 AM CDT THU MAY 26 2016
ILZ029-031-036>038-040>042-047>051-261200-
SCOTT-MORGAN-PEORIA-CASS-SANGAMON-SCHUYLER-MASON-TAZEWELL-MCLEAN-
MENARD-FULTON-WOODFORD-LOGAN-
555 AM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...SANGAMON...MASON...
SCOTT...MENARD...SOUTH CENTRAL WOODFORD...SOUTHERN PEORIA...
SOUTHWESTERN MCLEAN...SOUTHEASTERN FULTON...MORGAN...CASS AND
TAZEWELL COUNTIES UNTIL 700 AM CDT...
AT 552 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 10 MILES WEST OF PEORIA TO 10 MILES
WEST OF JACKSONVILLE. MOVEMENT WAS EAST AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...PEORIA...PEKIN...JACKSONVILLE...LINCOLN...HAVANA...MASON
CITY...VIRGINIA...WINCHESTER...NORMAL...EAST PEORIA...MORTON...CHATHAM...
ALEXANDER...BARTONVILLE...CREVE COEUR...AUBURN...WEST PEORIA...SHERMAN AND
ROCHESTER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 31.
INTERSTATE 474 BETWEEN MILE MARKERS 2 AND 14.
INTERSTATE 55 BETWEEN MILE MARKERS 77 AND 145.
INTERSTATE 72 BETWEEN MILE MARKERS 47 AND 113.
INTERSTATE 74 BETWEEN MILE MARKERS 91 AND 126.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4076 8985 4058 8901 3952 8961 3952 9058
3956 9057 3962 9061
TIME...MOT...LOC 1052Z 282DEG 53KT 4069 8981 3945 9063
ONTONSpecial weather statement, May 26, 6:44 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
644 AM CDT THU MAY 26 2016
ILZ037-038-041>043-048-050>053-261230-
MORGAN-MACON-DE
WITT-SANGAMON-CHRISTIAN-MASON-TAZEWELL-MCLEAN-MENARD-LOGAN-
644 AM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...SANGAMON...EAST CENTRAL
MASON...EASTERN MENARD...SOUTHERN MCLEAN...NORTHWESTERN MACON...
WESTERN CHRISTIAN...SOUTHEASTERN MORGAN...SOUTHEASTERN TAZEWELL AND
WESTERN DE WITT COUNTIES UNTIL 730 AM CDT...
AT 644 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR MACKINAW TO NEAR ATHENSVILLE. MOVEMENT WAS
EAST AT 50 MPH.
ISOLATED DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...BLOOMINGTON...LINCOLN...TAYLORVILLE...CLINTON...NORMAL...
CHATHAM...AUBURN...SHERMAN...ROCHESTER...LE ROY...RIVERTON...HEYWORTH...
PAWNEE...ATHENS...MACKINAW...MAROA...ATLANTA...DELAVAN AND MOUNT PULASKI.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 BETWEEN MILE MARKERS 0 AND 21.
INTERSTATE 39 BETWEEN MILE MARKERS 0 AND 2.
INTERSTATE 55 BETWEEN MILE MARKERS 77 AND 169.
INTERSTATE 72 BETWEEN MILE MARKERS 78 AND 130.
INTERSTATE 74 BETWEEN MILE MARKERS 123 AND 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4055 8941 4057 8857 3934 8946 3935 8953
3952 8954 3952 9018
TIME...MOT...LOC 1144Z 268DEG 42KT 4050 8937 3950 9012
ONTONLocal storm report, May 26, 7:21 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
721 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 AM HAIL SPRINGFIELD 39.78N 89.64W
05/26/2016 E0.88 INCH SANGAMON IL TRAINED SPOTTER
DIME TO PENNY SIZED HAIL FELL FOR ABOUT 5 MINUTES
&&
EJLSpecial weather statement, May 26, 7:41 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
741 AM CDT THU MAY 26 2016
ILZ052-053-061-261330-
SHELBY-MACON-CHRISTIAN-
741 AM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MACON...CHRISTIAN
AND SOUTHWESTERN SHELBY COUNTIES UNTIL 830 AM CDT...
AT 741 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MORRISONVILLE...OR 12 MILES SOUTHWEST OF TAYLORVILLE...MOVING EAST AT
35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
TAYLORVILLE...PANA...MOWEAQUA...KINCAID...ASSUMPTION...MORRISONVILLE...
STONINGTON...BULPITT...JEISYVILLE...TOVEY...ROSAMOND...OWANECO...PALMER...
OCONEE...SHARPSBURG...TAYLORVILLE AIRPORT...SICILY...WILLEYS AND
VANDERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3935 8914 3935 8953 3949 8953 3963 8951
3970 8902 3922 8906 3922 8914
TIME...MOT...LOC 1241Z 269DEG 31KT 3945 8948
ONTONThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 5:55 AM CDT | Special Weather Statement | ILX | Cass, Logan, Mason, Menard, Morgan, Sangamon and 2 more | 65 min |
| May 26, 6:33 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard | 27 min |
| May 26, 6:44 AM CDT | Special Weather Statement | ILX | DeWitt, Logan, McLean, Menard, Sangamon | 46 min |
| May 26, 7:30 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Piatt | 45 min |
| May 26, 7:41 AM CDT | Special Weather Statement | ILX | Christian | 49 min |
| May 26, 7:46 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Macon, Piatt | 44 min |
| May 26, 8:14 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Effingham, Shelby | 31 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.